# SDR 2001F00604

- Difficulty date: August 3, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N5416F
- Make and model: Bolkms BO105CBS
- Aircraft serial: 794
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6898735
- Part serial: CAT24728
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE RECEIVED FROM FIELD, REMOVED COMB CASE FOUND SULPHADATION ON NR 1 WHEEL.  WHEEL HAS BROKEN BLADES DUE TO SULPHADATION.  (M)
